Volume 19, Number 4, December 2014

Table of Contents

Articles

IMPRIMITIVITY FINSLER C*-BIMODULES PDF
R. Hassanniah, M. Amyari, M. Hassani 479-487
STRONG CONVERGENCE OF MODIFIED ISHIKAWA ITERATION FOR TWO ASYMPTOTICALLY Φ-NONEXPANSIVE MAPPINGS IN A BANACH SPACE PDF
Ying Liu, Guochun Zhang 489-502
HYBRID FIXED POINT THEORY WITH PPF DEPENDENCE IN BANACH ALGEBRAS WITH APPLICATIONS TO NONLINEAR FUNCTIONAL DIFFERENTIAL EQUATIONS PDF
Bapurao C. Dhage 503-521
ON A NONLINEAR WAVE EQUATION ASSOCIATED WITH THE NONHOMOGENEOUS BOUNDARY CONDITIONS INVOLVING CONVOLUTION PDF
Le Thi Phuong Ngoc, Le Khanh Luan, Nguyen Anh Triet 523-545
CRITERION FOR THE EXPONENTIAL STABILITY OF DISCRETE EVOLUTION FAMILY OVER BANACH SPACES PDF
R. P. Agarwal, Akbar Zada, Nisar Ahmad, Dhaou Lassoued 547-561
MORE ON CERTAIN OPIAL-TYPE INEQUALITY FOR FRACTIONAL DERIVATIVES AND EXPONENTIALLY CONVEX FUNCTIONS PDF
Maja Andrić, Ana Barbir, Ghulam Farid, Josip Pečarić 563-583
COMMON FIXED POINTS OF STRICT PSEUDOCONTRACTIONS BY ITERATIVE ALGORITHMS IN HILBERT SPACES PDF
Meng Wen, Changsong Hu, Jigen Peng 585-599
COUPLED RANDOM COINCIDENCE POINT FOR RANDOM OPERATORS SATISFYING RATIONAL TYPE CONTRACTIVE INEQUALITIES PDF
N. Shafqat, N. Yasmin 601-626
A NOTE ON D-OPERATOR PAIR PDF
Jong Kyu Kim, Ravindra K. Bisht, Ho Geun Hyun 627-632
REMARKS ON THE PAPER "EXTENSION OF CARISTI'S FIXED POINT THEOREM TO VECTOR VALUED METRIC SPACES" PDF
Mehdi Asadi 633-637
BOUNDARY AND POINT CONTROLS FOR SEMILINEAR STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS PDF
N. U. Ahmed 639-662


ISSN: 1229-1595 (Print), 2466-0973 (Online)